# SDR IPXA2017080620167

- Difficulty date: July 30, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 49,933 hours, 16,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, A CRACK FOUND ON THE STIFFENER, UPPER SIDE AT BS 785.9 , RBL 55.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, REV 68, AND EO B767-5740-58151-A.
